MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The end-user reports using an apple watch as the primary controller and over time has been having connectivity issues, primarily where the smartdrive device will no longer pair wirelessly and when it does, will lose connection.Claims the current issue with the smartdrive device now is when they turn it on via the power switch, claims the motor will immediately engage a drive command.The end-user stated he did not have the wearable paired when this occurred and the mx2+ app was not in focus.The end-user stated there arent any other control methods being connected to the device.Permobil discussed the age of the device having exceeded useful life expectancy, and the potential for component failure within.The end-user stated that he has discussed service with their provider and they chose to replace the device with new as opposed to repair.Although permobil was able to confirm a product malfunction having occurred, due to the age of the product, and being unavailable for evaluation, permobil is unable to reach a determination as to posible root cause without speculation.If any new information is received, a follow-up report will be submitted.
 
Event or Problem Description
The end-user reports when powering on the smartdrive device, claims the device will immediately engage the motor without any physical commands being given from the wearable controller.No injuries were reported to have occurred as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25578512
Report Number3008370857-2026-00344
Device Sequence Number9020607
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)180529
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown